# SDR 95ZZZX1707

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N144ER
- Make and model: Socata TB9
- Aircraft serial: 1339
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: SL74230
- Condition: Cracked
- Location: Lower Portion
- Component: LW12419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER PRE-OVERHAUL INSPECTION, THE EXHAUST VALVE GUIDE WAS FOUND CRACKED IN THE LOWER PORTION.
